On the schrödinger equation with dissipative nonlinearities of derivative type

Nakao Hayashi, Pavel I. Naumkin, Hideaki Sunagawa

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We consider the cubic nonlinear Schrödinger equations of derivative type with small initial data. We present a structural condition on the nonlinear terms under which the corresponding Cauchy problem has a dissipative nature.

Original languageEnglish
Pages (from-to)278-291
Number of pages14
JournalSIAM Journal on Mathematical Analysis
Volume40
Issue number1
DOIs
Publication statusPublished - 2008 Dec 1
Externally publishedYes

Keywords

  • Derivative coupling
  • Dissipative nonlinearity
  • Schrödinger equation

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the schrödinger equation with dissipative nonlinearities of derivative type'. Together they form a unique fingerprint.

  • Cite this